# SDR QXEA0300433

- Difficulty date: April 4, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 2,650 hours, 3,063 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 301450201
- Condition: Failed
- Location: Zone 700
- Part time: 2,650 hours, 3,063 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2340 - FLIGHT DIVERTED WHILE EN ROUTE TO SEA WHEN RECEIVED A WEIGHT ON WHEELS CAUTION LIGHT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE NUMBER 1 WOW SENSOR.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
